# SDR SWIA20240503002

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000816
- Aircraft time: 9,414 hours, 6,062 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Pilot Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

CABIN ALT HIGH MESSAGE JUST BEFORE LEVELING OFF AT 10,000 FEET. (FLIGHT 5287 FILED CLOSED)AIRCRAFT RETURN TO FAT AIRFIELD. UPON ENTERING THE AIRCRAFT COCKPIT MAINTENANCE CHECKED THE CMC FOR AIRCRAFT CODES FOUND A FIM REFERENCE FOR 21-31-00 WITH NO CODES AND NO FAULTS FOR PRESSURIZATION PROBLEMS. MAINTENANCE LOOKS AT THE CONFIGURATION OF THE PRESSURIZATION CONTROL PANEL AND FIND THE MODE SELECTED FOR MANUAL PRESSURIZATION. MAINTENANCE ASKED THE FO WHO WAS STANDING IN THE COCK PIT DID THEY NOTICE THAT THE SWITCHES WERE NOT IN THE CORRECT CONFIGURATION FOR PRESSURIZATION HIS RESPONSE WAS NO I DID NOT NOTICE THEN WE ASKED THE PILOT DID SHE NOTICE THE WRONG CONFIGURATION HER RESPONSE WAS NO I DID NOT NOTICE. MAINTENANCE HAS DETERMINED THE PROBLEM AS HUMAN ERROR. LAST 30 DAY FOR THIS AIRCRAFT HAS NO PRESSURIZATION HISTORY. PERFORMED PRESSURIZATION CONTROL FUNCTIONAL TEST OF AIRCRAFT AND FOUND TO BE OPERATING NORMALLY IN REF TO ERJ 175 AMM  21-30-00-720-801-A
